# SDR AWXA9900236

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NORMAL OPS, EXIT LIGHTS NOT ILLUMINATING.  EXIT LIGHT ON BOTH FORWARD DOORS NOT ILLUMINATED.  REMOVED AND REPLACED EMERGENCY BATTERY PACK PER MM 33-00.  SYSTEM OPS CHECKED NORMALLY ON THE GROUND.  BATTERY IS EXPENDABLE; NO SERIALIZED DATA.
